Existence of an optimal control in infinite-horizon problems with unbounded set of control constraints

Aseev SM (2016). Existence of an optimal control in infinite-horizon problems with unbounded set of control constraints. Trudy Instituta Matematiki i Mekhaniki UrO RAN 22 (2): 18-27. DOI:10.21538/0134-4889-2016-22-2-18-27.

Full text not available from this repository.

Abstract

We consider a class of infinite-horizon optimal control problems with not necessarily bounded set of control constraints. Sufficient conditions for the existence of an optimal control are derived in the general nonlinear case by means of finite-horizon approximations and the tools of the Pontryagin maximum principle. Conditions guaranteeing the uniform local boundedness of optimal controls are also obtained.

Item Type: Article
Uncontrolled Keywords: optimal control, infinite horizon, unbounded controls, existence of a solution, the Pontryagin maximum principle
Research Programs: Advanced Systems Analysis (ASA)
Depositing User: Luke Kirwan
Date Deposited: 28 Nov 2016 10:21
Last Modified: 28 Nov 2016 10:21
URI: http://pure.iiasa.ac.at/13995

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313